MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 32MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 32MM E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: sweden.Visual examination of the returned product identified damage / witness marks on the scallops of the backside of the high wall feature.Complaint sample was evaluated.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to the user failing to follow instructions.Within the surgical technique, the only instructions for repositioning are specific to the provisional liner.Test repositioning should not have occurred with the final implant.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.The event was initially reported under the wrong mfr number: 0001825034-2022-00985.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an initial hip arthroplasty, the liner was loose upon implantation.Another liner was used to complete the procedure.No adverse events have been reported as a result of the malfunction and additional information on the reported event is unavailable.

Brand Name
G7 LONGEVITY HIGH WALL 32MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15175069
Report Number0001822565-2022-02290
Device Sequence Number20114120
Product Code JDI
UDI-Device Identifier00889024519275
UDI-Public(01)00889024519275(17)281023(10)65256087
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20123205
Device Lot Number65256087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age57 YR
Patient SexMale